MathSciNet Relay Station
MathSciNet bibliographic data
MR1611703 (99a:58123) 58F18 (57M50 57R30 58F15)
Fenley, Sérgio R. The structure of branching in Anosov flows of $3$-manifolds. Comment. Math. Helv. 73 (1998), no. 2, 259–297.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement